# SDR CA060514004

- Difficulty date: April 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 7,606 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Condition: Cracked
- Location: Engine
- Part time: 968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDERS 3, 1, AND 3 REPLACED DUE TO CRACKED CYLINDER HEAD.  ALL CYLINDERS ON THIS ENGINE WHERE REPLACED AT 347.7 HRS SINCE OVERHAUL IAW E.C.I. SB 04-1. (TC NR 20060514004)
